Publication: On the numerical solution to a parabolic-elliptic system with chemotactic and periodic terms using Generalized Finite Differences
Full text at PDC
Advisors (or tutors)
In the present paper we propose the Generalized Finite Difference Method (GFDM) for numerical solution of a cross-diffusion system with chemotactic terms. We derive the discretization of the system using a GFD scheme in order to prove and illustrate that the uniform stability behavior/ convergence of the continuous model is also preserved for the discrete model. We prove the convergence of the explicit method and give the conditions of convergence. Extensive numerical experiments are presented to illustrate the accuracy, efficiency and robustness of the GFDM.
 Anderson AR , Chaplain MA . Continuous and discrete mathematical models of tumor-induced angiogenesis. Bull Math Biol 1998;60(5):857–99.  Benito JJ , Ureña F , Gavete L . Influence of several factors in the generalized finite difference method. Appl Math Model 2001;25:1039–53.  Benito JJ , Ureña F , Gavete L . Leading-Edge Applied Mathematical Modelling Research. New York: Nova Science Publishers; 2008.  Benito JJ , Ureña F , Gavete L . Solving parabolic and hyperbolic equations by the generalized finite difference method. J Comput Appl Math 2007;209:208–33.  Delgado M , Morales-Rodrigo C , Suárez A . Anti-angiogenic therapy based on the binding to receptors. Discrete Contin Dyn Syst A 2012;32(11):3871–94 .  Fan CM , Huang YK , Li PW , Chiu CL . Application of the generalized finite-difference method to inverse biharmonic boundary value problems. Numer Heat Transf Part B 2014;65(2):129–54 .  Fu ZJ , Tang ZC , Zhao HT , Li PW , Rabczuk T . Numerical solutions of the coupled unsteady nonlinear convection-diffusion equations based on generalized finite dif- ference method. Eur Phys J Plus 2019;134:272 .  Fu ZJ , Xie ZY , Zhao HT , Ji SY , Tsai CC , Li AL . Meshless generalized finite difference method for water wave interactions with multiple-bottom-seated-cylinder-array structures. Ocean Eng 2020;195:106736 .  Gavete L , Alonso B , Benito JJ , Ureña F . Application of the generalized finite difference method to improve the approximated solution of PDEs. Comput Model Eng Sci 2009;38:39–58 .  Gavete L , Benito JJ , Ureña F . Generalized finite differences for solving 3D elliptic and parabolic equations. Appl Math Model 2016;40:955–65 .  Gavete L, Gavete ML, Ureña F, Benito JJ. An approach to refinement of irregular clouds of points using generalized finite differences. Math Probl Eng 2015. doi: 10.1155/2015/283757 .  Gavete L , Ureña F , Benito JJ , Garcia A , Ureña M , Salete E . Solving second order non-linear elliptic partial differential equations using generalized finite difference method. J Comput Appl Math 2017;318:378–87 .  Jun L , Yanjie X , Yan G , Fan CM . The generalized finite difference method for in-plane crack problems. Eng Anal Bound Elem 2019;98:147–56 .  Keller EF , Segel LA . Initiation of slime mold aggregation viewed as an instability. J Theor Biol 1970;26:399–415 .  Keller EF , Segel LA . A model for chemotaxis. J Theor Biol 1971;30:225–34 .  Nagai T . Blowup of nonradial solutions to parabolic–elliptic systems modeling chemotaxis in two-dimensional domains. J Inequalities Appl 2001;6(1):37–55 .  Negreanu M , Tello JI , Vargas AM . On a parabolic-elliptic chemotaxis system with periodic asymptotic behavior. Math Meth Appl Sci 2019;42(4):1210–26 .  Rabczuk T , Ren H , Zhuang X . A nonlocal operator method for partial differential equations with application to electromagnetic waveguide problem. Comput. Mater Contin 2019;59(1):31–55 .  Ren H , Zhuang X , Rabczuk T . A nonlocal operator method for solving partial differential equations. Comput Methods Appl Mech Eng 2020;358:112621 .  Tello JI , Winkler M . A chemotaxis system with logistic source. Commun Partial Differ Equ 2007;32(6):849–77 .  Ureña F , Gavete L , Garcia A , Benito JJ , Vargas AM . Solving second order non-linear parabolic PDEs using generalized finite difference method (GFDM). J Comput Appl Math 2019;354:221–41 .  Ureña F , Gavete L , García A , Benito JJ , Vargas AM . Non-linear Fokker-Planck equa- tion solved with generalized finite diffrences in 2D and 3D. Appl Math Comput 2020;368:124801 . 190